# SDR CALA2013090290920

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT WEB BETWEEN BS1360 TO BS1380 STRINGER 27R AFT END.  CORROSION BEYOND LIMITS IAW SRM 53-00-04.  REMOVED, FABRICATED & INSTALLED AFT CARGO FLO OR STRUCTURE SUPPORT WEB BETWEEN BS 1360-1380 STRINGER 27R IAW DWG 146N8522-17 SHT14, SRM 51-40-05 FIG3 & SRM 51-40-02 FIG1 2.
